# SDR 2001F00031

- Difficulty date: April 17, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N5424X
- Make and model: Cessna TU206G
- Aircraft serial: U20604524
- Aircraft time: 2,978 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 12606311
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY AND PREFLIGHT INSPECTION THE RUDDER TRIM AND NOSE STEERING WERE FOUND INOPERATIVE.  AT CLOSER INSPECTION THE ROD END (PN 12606311) FOR THE NOSE STEERING BUNGEE HAD FAILED AT THE (PN 12606323) RUDDER TRIM GEAR.  THIS EFFECTUALLY DISCONNECTS NOT ONLY RUDDER TRIM BUT NOSE STEERING.  IT IS NOT KNOWN IF THE STEERING STOPS WERE EXCEEDED AND THERE IS NO INDICATION OF THIS BEING DONE.
